skin-hair-icon
Fungal infection, jock it
I've been having this issue since 10-15 days now. Had been to local doctor, infection goes and once medication is stopped it reappears again. And also due to summers it more difficult as the area tends to become sweaty. Have been on medication for skin issues past one year and something or the other happens. Kindly advise.
39 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Jolly Shah Kapadia
Dermatologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Please stop using multiple creams. See a Dermatologist and take proper treatment. You can apply plain canestan cream till then for some relief.Dr Jolly Shah DNB Skin.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.